# SDR ASAA2023091745151

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 35,558 hours, 11,104 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Defective
- Location: Mode Control Pnl
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP HEADING SELECT WINDOW LEFT AND CENTER DIGITS HAVE CONSTANTLY ILLUMINATED SECTIONS THAT MAKE IT DIFFICULT TO READ ACCURATELY. GROUNDED - YES. VERIFIED DEFECT, REMOVED & REPLACED MCP AND PERFORMED INSTALLATION TEST GOOD AND PERFORMED REQUIRES LLM TEST PASSED AMM 22-11-34/401.
